Clinic in Orlando Medic Express Tinnitus Ringing in Ear

We saw a patient with complaints of ringing in the ear-buzzing and hissing (tinnitus) for 2 days which was very disturbing to the patient. They didn’t have any other complaints except fullness of the ear. The patient was examined by Dr. Jain who ordered lab work and an injection of antibiotic and anti inflammatory medicine. The patient was advised to come back in two days for a follow up.

The patient responded well to the treatment and soon felt better. His ringing in the ear was less and he felt better.

Reason for tinnitus:

  • Infection of the ear or ear drum rupture
  • Wax in the ear
  • Drinking an excessive amount of alcohol or caffeinated beverages
  • Dental or other problems affecting the mouth, such as TMJ
  • Blood flow (vascular) problems, such as carotid atherosclerosis, AV malformations and high blood pressure.
  • Nerve problems like multiple sclerosis and migraine headache
  • Medicines:
    • Antibiotics, such as gentamycin, neomycin, and streptomycin
    • Anti-inflammatory medicine like asprin, ibuprofen and naproxyn
    • Antidepressants like amytriptyline and nortriptyline like pamelor
    • Birth control pills
    • Local Anesthetic like xylocaine, bupivacaine
    • Heart medicine like nifedipine, inderal, verapamil, quinidine
    • Blood pressure pills like captopril and ramipril
    • Water pills like bumex and furosemide
    • Vitamins like niacin and vitamin A

 

This entry was posted in Anti-Aging, Emergencies, Emergency Care, Family Health Care, Medical Needs, Patient Stories, Routine Medical Services and tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *